# SDR AWXA9500657

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65528941
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C13 INSPECTION, FOUND CRACK IN LT SIDE OF ZERO FLOOR SUPPORT ANGLE AT STATION 540 BL 0.  INSTALLED NEW SUPPORT ANGLE PER SRM 51-10-1 AND SRM 51-30-2. (M)
